# SDR DALA2025070104895

- Difficulty date: June 26, 2025
- Submitted: July 1, 2025
- Operation: Air carrier
- Aircraft: N127DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50046
- Aircraft time: 15,199 hours, 6,966 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: No Discrepancy
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RH OWEED SLIDE REQUIRES DEPLOYMENT REF AMDS 2561-9101.  DEPLOYED SLIDE PER AMDS 2561-9006 STEP 1-4. SLIDE INSTALL WILL BE COMPLETED ON THE REMAINDER OF AMDS 2561-9006. (LP# 1047913)
